Multiple maxima in multivariate samples

Details

Serval ID
serval:BIB_027BB133CAF2
Type
Article: article from journal or magazin.
Collection
Publications
Title
Multiple maxima in multivariate samples
Journal
Statistics & Probability Letters
Author(s)
Hashorva E., Hüsler J.
ISSN
0167-7152
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
75
Number
1
Pages
11-17
Language
english
Abstract
Let {X-n, n >= 1} be a sequence of independent random vectors in R-d, d >= 2, with common continuous distribution function F. For fixed n >= 2, we say that a multiple maximum occurs among the sample points X-1,..., X-n if M-n = X-i for some i = 1,..., n, with M-n the componentwise sample maximum. In this paper, we investigate the asymptotic behaviour (n -> infinity) of the probability of observing a multiple maximum by imposing an asymptotic tail condition on F.
Keywords
Multiple maxima, Exact asymptotics, Asymptotic independence, Records
Web of science
Create date
03/09/2010 10:55
Last modification date
20/08/2019 12:24
Usage data